MAUDE Adverse Event Report: ST PAUL PATIENT MONITORING CAPNOGRAPHY; CAPNOCHECK II, MODEL 8400

ST PAUL PATIENT MONITORING CAPNOGRAPHY; CAPNOCHECK II, MODEL 8400
Model Number 8400
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the etco2 reading is not accurate.In addition, the occlusion message and alarm did not stop after removal of patient attachment and moisture filter.No patient harm was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual and functional testing were performed and the reported issue was confirmed.During visual inspection, no damage was found on the device.During functional testing, the reported issue was duplicated, the small tube from valve to c02 bench was kinked.The confirmed issue of readings not accurate was due to the tube not routed correctly during manufacture.The occlusion alarm was due to the kinked tube.The tube was replaced and the device passed functional testing.A manufacturing device history review (dhr ) was performed and non conformances were identified and rework was performed.The root cause for the confirmed issue has been traced to manufacturing.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
PATIENT MONITORING CAPNOGRAPHY
Common Device Name
CAPNOCHECK II, MODEL 8400
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15409642
Report Number3012307300-2022-18861
Device Sequence Number6952888
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public10610586036354
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8400
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown